# SDR 7AJA20130711004

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 3,563 hours, 3,510 cycles
- Engine: Pwa PT6A21
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TAXI TO RWY,  , ADDING POWER FOR TAKEOFF, AT 1000 FT TORQUE ITT WAS AT 670 LE AND 680 RE.  AT ROTATION,  95 KNOTS EXPERIENCED STRONG VIBRATION FROM THE SEAT NOT YOKE.  AIRPLANE WASN’T PERFORMING NORMALLY, IT COULD BARELY CLIMB, STALL WARNING WAS GOING ON AND OFF,  LANDING GEAR DOWN.  DIDN’T HAVE SUFFICIENT RUNWAY TO LAND AND STOP, DECIDED TO CONTINUE CLIMB. EXPERIENCED THE VIBRATION FOR 10 SECONDS AFTER LIFT OFF.  AFTER THAT THE AIRPLANE CLIMBED SLOWLY, 300-500 FPM.  MADE A LEFT TRAFFIC PATTERN AND LANDED ON RWY. FROM TAKEOFF TO LANDING THE ENGINE INSTRUMENTS WERE NORMAL.
